# SDR AALA202407314170

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 43,853 hours, 18,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PRIOR TO PUSH BACK FLIGHT ATTANDENT TRIED TO SECURE GIRT BAR IN RETAINING CLIP AND GIRT BAR END CAPS CAME OFF AND ARE NOW LOSE AND NOT SECURED. REINSTALLED R4 GIRT BAR RETAINING RING ON GIRT BAR. PER AMM 25-66-00.
